# SDR FDEA201103090923

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 79,480 hours, 27,122 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RT MAIN GEAR INDICATED UNSAFE ON BOTH GEAR SYNOPTIC AND INDICATOR LIGHTS. COMPLIED WITH CHECKLIST AND GOT NORMAL INDICATIONS.  NO FAULTS IN PSEU.  PSEU RTS PASSED.  CHECKED SENSOR READOUT IN PSEU AND ALL READINGS FOR RT MAIN GEAR ARE NORMAL. INSPECTED RT MAIN GEAR AND NO DEFECTS NOTED.  ALL WORK IN REF TO MM  31-71-01-2-0, 32-00-00-00-0 AND 32-30-00-0-0. OK  FOR SERVICE.  FINAL CLOSED.
